# SDR HNAA2025111900754

- Difficulty date: October 23, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY, FR 67 POST AND LWR ANGLE DAMAGED.  R & R POST AND ANGLE IAW SRM 51-40-02
